# SDR HALA2010072400332

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-33A
- Aircraft serial: 24258
- Aircraft time: 92,096 hours, 17,680 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON TAXI IN RT PACK TEMP ON EICAS MESSAGE APPEARED.  PERFORMED BITE CHECK RT PACK IAW AMM 21-61-03. NO DEFECTS NOTED. TEST OK.
